# SDR TSAA0475073

- Difficulty date: September 29, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N817AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23292
- Engine: Pwa JT8D9A
- Engine time: 5,289 hours, 49,150 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE WILL NOT REACH TAKEOFF POWER; REPORTED BY CREW.  MAINTENANCE TROUBLE SHOOTING FOUND THE AFT PT7 LINE LOOSE.  SECURED THE LINE; RAN ENGINE TO POWER.  ALL PARAMETERS, OPS AND LEAK CHECK GOOD.  SYSTEM CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
